Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 9 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 9 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Water waves on sloping beaches
Hans Lewy.
Bull. Amer. Math. Soc. 52 (1946), 737-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022134
Vector fields and Ricci curvature
S. Bochner.
Bull. Amer. Math. Soc. 52 (1946), 776-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018022
Notes
Bull. Amer. Math. Soc. 52 (1946), 800-807
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Algebra and theory of numbers
Bull. Amer. Math. Soc. 52 (1946), 808-813
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Analysis
Bull. Amer. Math. Soc. 52 (1946), 813-822
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Applied mathematics
Bull. Amer. Math. Soc. 52 (1946), 822-823
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Geometry
Bull. Amer. Math. Soc. 52 (1946), 823-826
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Statistics and probability
Bull. Amer. Math. Soc. 52 (1946), 826-829
More Information
Full-text PDF Free Access     Request Permissions
Abstracts of Papers: Topology
Bull. Amer. Math. Soc. 52 (1946), 829-831
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 52 (1946), 832
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Vorlesungen über Differential- und Integralrechnung. Vol. 1. Funktionen einer Variablen, by A. Ostrowski.
Reviewer: Angus E. Taylor
Bull. Amer. Math. Soc. 52 (1946), 798-799
Review information
Full-text PDF Free Access